BibTeX record journals/tcs/LisitsaS99

download as .bib file

@article{DBLP:journals/tcs/LisitsaS99,
  author    = {Alexei Lisitsa and
               Vladimir Yu. Sazonov},
  title     = {Linear Ordering on Graphs, Anti-Founded Sets and Polynomial Time Computability},
  journal   = {Theor. Comput. Sci.},
  volume    = {224},
  number    = {1-2},
  pages     = {173--213},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0304-3975(98)00312-0},
  doi       = {10.1016/S0304-3975(98)00312-0},
  timestamp = {Fri, 03 Jun 2022 08:18:12 +0200},
  biburl    = {https://dblp.org/rec/journals/tcs/LisitsaS99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics